# SDR UPS06446342

- Difficulty date: February 7, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BS 1000 B/H CHORD FOUND CRACK ALONG RADIUS JUST EXTEND BEYOND LOWER BATH TUB FTG APPROX 1/4" (CRACK LENGTH 1/4") FWD CARGO COMPT BS 1000 BULKHEAD CHORD REPAIRED AS PER EO# B747-5310-18579-F AT BETWEEN STR 36/37R TO STR 40/41R AREA.
